MathSciNet Relay Station
MathSciNet bibliographic data
MR1658692 35J60 (35B99 58E05)
Yang, Xue-Feng Nodal sets and Morse indices of solutions of super-linear elliptic PDEs. J. Funct. Anal. 160 (1998), no. 1, 223–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement